# SDR ASAA1159674

- Difficulty date: May 20, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 18,050 hours, 5,632 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 31199853
- Condition: Failed
- Location: Cockpit
- Part time: 30,631 hours, 12,911 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT DISCONNECTED FOR NO REASON AT CRUISE BOTH IN CMD A & CDM B SEVERAL TIMES AT CRUISE.  A&B LOGGED MCP FAILURES MSG 22 11627 AND 22 11607.  REMOVED AND REPLACED MCP REF MM 22 11 34 OPS CHECK NORMAL.  ACCOMPLISHED ALL MCP LWMP CHECKS REF LWMP CHECKLIST MM 22 00 01 NO FAULTS.  A/C REMAINS CATIIIA AUTOLAND & HGS.
